# SDR CA000516021

- Difficulty date: May 8, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 8,250 hours
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 7380685
- Condition: Damaged
- Location: At 1 Ball End
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) STEEL ENDS OF PUSH RODS DAMAGING ALUMINUM TUBES.  LYCOMING SB 453 ADDRESSES ISSUE.  LYCOMING HAS SINCE SWITCHED TO ALL STEEL PUSH RODS.
